# SDR ASAA12511483

- Difficulty date: April 29, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 13,719 hours, 4,408 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN STARTING THE LT NR 1 ENGINE IT TAKES 5 SEC FOR THE START VALVE OPEN LIGHT TO COME ON AS WELL AS 5 SEC BEFORE N2 ROTATION HAS STARTED WHEN START SWITCH MOVES TO OFF IT TAKES THE SV OPEN LIGHT 4 SECONDS TO GO OUT.  NEXT FLIGHT CREW PERFORMED NR 1 ENG START MAINT/FLIGHT CREW REPORTED NO DISCREPANCIES ON START UP OR SHUTDOWN.  NO LEAKS NOTED REF MM 80-11-03, SSM 80-11-11, PG 101.  ACFT OK FOR CONT SERVICE.
